# SDR AALA202201035400

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A300*
- Aircraft serial: 6027
- Aircraft time: 25,023 hours, 9,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY BATTERIES FAILED OPERATIONS TEST; MID LEFT AND MID RIGHT AND AFT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERIES MID LEFT, MID RIGHT (AALA202201039231), AND AFT (AALA202201034018) PER AMM 33-51-38.
